Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

An $L^{p}$ a priori estimate for the Tricomi equation in the upper half space


Author: Jong Uhn Kim
Journal: Trans. Amer. Math. Soc. 351 (1999), 4611-4628
MSC (1991): Primary 35J70, 35B45
Published electronically: July 19, 1999
MathSciNet review: 1615987
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish an $L^{p}$ a priori estimate for the Tricomi equation. Our main tool is Mihlin's multiplier theorem combined with well-known estimates of the Newtonian potential.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 35J70, 35B45

Retrieve articles in all journals with MSC (1991): 35J70, 35B45


Additional Information

Jong Uhn Kim
Affiliation: Department of Mathematics, Virginia Tech, Blacksburg, Virginia 24061-0123
Email: kim@math.vt.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-99-02349-1
PII: S 0002-9947(99)02349-1
Keywords: $L^{p}$ a priori estimate, Tricomi equation, Newtonian potential, Fourier transform, Mihlin's multiplier theorem, Airy functions
Received by editor(s): December 30, 1996
Received by editor(s) in revised form: February 10, 1998
Published electronically: July 19, 1999
Article copyright: © Copyright 1999 American Mathematical Society